# SDR VTZA97313

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 6140 · Propeller Indication System
- Part: Pressure Switch
- Part number: 31056294
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6323 - IAD-RDU - DURING TAKEOFF, EXPERIENCED A RED BETA LIGHT ON TAKE ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS NOTIFIED OF THE DISCREPANCY.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND THROUGH PROPER T/S PROCEDURES FOUND THE PRESSURE SWITCH HAD FAILED.  THE BETA PRESSURE SWITCH WAS REPLACED AND GROUND RUNS PERFORMED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
